Thanks for the advice ! I already take alot of vitamins and eat very clean. I exercise every day and other than the stupid subs I'm pretty healthy ! I'm worried because of my age (60) if it's going to be harder for me? Thanks again for your help, It means so much !
Thanks for the great advice, it will really help me ! thank you for taking the time to answer me!
Thanks for all your help and support ! It makes me feel so much better ! I was taking roxys before the subs. I couldn't taper off the roxies, they were so strong. But I got addicted to subs. I've been taking them since June, but I want to really be clean and not dependent on anything. Thanks again for being there for me !
Hi and welcome to MH! And congrats on wanting your life back from Suboxone.
I am currently around 115 days off of Sub and I celebrated 6 years clean of hydros and Oxys on Oct 28! I was on Sub for almost 6 years. It saved my life. I surrendered to recovery and changed my life. My insurance ran out and I had no choice but to taper and quit the Subs. However I really WANTED to get off of them too. I was so sick of waking up and relying on a pill/strip to kick in so I could start my day. But Sub worked great for me. Anyways I tapered to .5mg a day just in the morning. Worked great for me. I noticed some restless legs in the morning for a few weeks before I jumped but nothing major. I jumped the end of July. And I won't lie. It was horrible. 2 times as bad as w/d from Vicodin/Oxy. For me at least. But I never gave up and was clinging to this site all day every day for about 30-40 days for support. Reading people's posts about how happy they are about being clean and sober kept me going strong. I hope it does the same for you. I feel amazing now. Energy to boot and sleeping pretty well. A little anxiety sometimes but it's not all day.
A couple questions for you to help us help you! What was your drug of choice before you went on Sub? Are you on Sub for recovery? And how long have you been taking Sub?
Good luck to you in getting off of everything. Remember withdrawals are only temporary. You can get through it. I did!!
Oh yeah and congrats on wanting to get off subs and getting your life back. :)
You are not alone you will get a lot of support on here! Weaver just gave you some awesome advice. We will all be rooting for you. If you have any more questions just ask. I wanted to tell you that you should start on the supplements while you are tapering it will help not only when tapering but when you are off of subs completely. :)
Research studies in the UK with heroine addicts didn't have any significant improvement from taking buprenorphine daily vs every other day. The long half life allows for spacing of doses with now negative effect, other than the mental act of taking the med more often. I used it in the morning only with great results. My doctor suggested I taper down to .5 or .25 and skip days for 2 weeks and then stop. Your last dose is gone in 21 days, the withdrawal often begins to improve after that amount of time. Hope my experience helps in some way.
Yes I am taking 1 mg a day, I was wondering if I should cut it in half and take .5 mg in the am & 2.5 mg in the pm to cut down or just .5mg in the am. I know you told me you can't tell me, but maybe you can hint ? Do you know where else I can get advice? any other forums? Thank you for taking the time to answer me !
Thanks so much for answering me, I feel better knowing I'm not alone in this !
Just wanted to say hello and give you some support ;) I have never taken subs but I hear they are a beast to get off of. They are more people that have gotten off of subs on here hopefully they will be on later. We can not give taper advice though. We can tell you how to make the withdrawals a bit easier. I would look up the Thomas recipe minus the benzos and drink lots and lots of water and let your bath tub become your best friend :) we are here if you need anything everyone on here is absolutely amazing.
Why would it be against the rules? I thought the group was to help people ? I am doing zumba for the anxiety and praying alot. But it's so hard to function sometimes and I feel shakey
Hi Pat- We can't tell you how to taper off Sub. It's against the rules...
Are you taking just 1mg per day? The most I can tell you is to cut back a small amount over time.
What are you doing to help the anxiety?